MathSciNet Relay Station
MathSciNet bibliographic data
MR264043 30.25
Jones, William B.; Thron, W. J. Twin-convergence regions for continued fractions $K(a\sb{n}/1)$. Trans. Amer. Math. Soc. 150 1970 93–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement